# SDR CA090707010

- Difficulty date: July 4, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 5,068 hours
- Engine: Cont IO520F
- System (JASC): 3210 · Main Landing Gear
- Part: Lock
- Part number: 12436292
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING, ACFT VEERED TO THE RT UNCONTROLLABLY.  ACFT ENDED UP BEYOND APPROACH LIGHTS IN THE GRAVEL.  NO DAMAGE TO ACFT AND ACFT LANDING GEAR IS BEING INSPECTED TO DETERMINE THE CAUSE. LOCKING DEVICE OR OLEO OVER INFLATED MAY BE CAUSE.
